# SDR ABXA050156

- Difficulty date: June 13, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 62,152 hours, 73,864 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 99234549
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT LONGERON 27 LEFT, FS 695.  REPAIRED IAW DC-9 SSRM DWG K05159 AND DC-9 SRM 51-30-5.
